# SDR RAIA00704027

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 20,432 hours, 19,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 3551 - PIT - EMERGENCY LIGHT FLOOR PROXIMITY LIGHTS INOP.  MAINTENANCE DEFERRED FLOOR PROXIMITY STRIP PER MEL.
